Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 19, NWS Green Bay, WI

February 28, 2016

NWS Green Bay, WI issued this small craft advisory at Feb 28, 2016, 3:44 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2016, 3:44 AM CST (09:44 UTC)
Expired
Feb 29, 2016, 4:00 PM CST
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

813 
WHUS73 KGRB 280944
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CST SUN FEB 28 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY...

.A SERIES OF LOW PRESSURE SYSTEMS WILL TRACK THROUGH THE WESTERN
GREAT LAKES TODAY AND AGAIN LATE TONIGHT AND INTO MONDAY. THESE
SYSTEMS WILL BRING GUSTY WINDS AND HIGH WAVES REACHING SMALL CRAFT
ADVISORY CRITERIA TO THE NEARSHORE WATERS OF LAKE MICHIGAN
THROUGH MONDAY. ALTHOUGH THERE MAY BE A BRIEF BREAK IN THE WINDS
AND WAVES FOR A PERIOD TONIGHT...IT WILL NOT BE LONG ENOUGH TO
BREAK UP THE SMALL CRAFT ADVISORY.

LMZ541-281745-
/O.NEW.KGRB.SC.Y.0019.160228T1800Z-160229T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
344 AM CST SUN FEB 28 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST
MONDAY. 

* WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS
  EVENING THEN BACKING SOUTHWEST 10 TO 20 KNOTS AFTER MIDNIGHT.
  SOUTHWEST WINDS TO 30 KNOTS EXPECTED ON MONDAY.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-281745-
/O.NEW.KGRB.SC.Y.0019.160228T0944Z-160229T2200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
344 AM CST SUN FEB 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST MONDAY. 

* WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS
  EVENING THEN BACKING WEST 10 TO 15 KNOTS AFTER MIDNIGHT.
  SOUTHWEST WINDS 15 TO 25 KNOTS EXPECTED ON MONDAY.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
5 follow-up statements
419 
WHUS73 KGRB 281503
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
903 AM CST SUN FEB 28 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY...

.A SERIES OF LOW PRESSURE CENTERS WILL TRACK THROUGH THE WESTERN
GREAT LAKES TODAY AND AGAIN LATE TONIGHT AND INTO MONDAY. THESE
LOWS WILL BRING GUSTY WINDS AND HIGH WAVES TO THE NEARSHORE
WATERS OF LAKE MICHIGAN THROUGH MONDAY. ALTHOUGH THERE MAY BE A
BRIEF LULL IN THE WINDS AND WAVES FOR A PERIOD
TONIGHT...CONDITIONS LOOK TO RAPIDLY RETURN TO A LEVEL THAT CAN BE
HAZARDOUS TO SMALL CRAFT.

LMZ541-282315-
/O.CON.KGRB.SC.Y.0019.160228T1800Z-160229T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
903 AM CST SUN FEB 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 PM
CST MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS 
  EVENING THEN BACKING SOUTHWEST 10 TO 20 KNOTS AFTER MIDNIGHT. 
  SOUTHWEST WINDS TO 30 KNOTS EXPECTED ON MONDAY. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-282315-
/O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
903 AM CST SUN FEB 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS 
  EVENING THEN BACKING WEST 10 TO 15 KNOTS AFTER MIDNIGHT. 
  SOUTHWEST WINDS 15 TO 25 KNOTS EXPECTED ON MONDAY. 

* WAVES...THE HIGHEST WAVES OF 3 TO 5 FEET ARE MOST LIKELY TO
  OCCUR THIS AFTERNOON INTO THIS EVENING FARTHER SOUTH TOWARDS
  MANITOWOC AND SHEBOYGAN...AND THEN AGAIN MONDAY AFTERNOON
  TOWARDS THE NORTH OFF OF WASHINGTON ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
890 
WHUS73 KGRB 282150
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CST SUN FEB 28 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY...

.A SERIES OF LOW PRESSURE CENTERS WILL TRACK THROUGH THE WESTERN
GREAT LAKES TODAY AND AGAIN LATE TONIGHT AND INTO MONDAY. THESE
LOWS WILL BRING GUSTY WINDS AND HIGH WAVES TO THE NEARSHORE
WATERS OF LAKE MICHIGAN THROUGH MONDAY. ALTHOUGH THERE MAY BE A
BRIEF LULL IN THE WINDS AND WAVES FOR A PERIOD TONIGHT...
CONDITIONS LOOK TO RAPIDLY RETURN TO A LEVEL THAT CAN BE
HAZARDOUS TO SMALL CRAFT.

LMZ541-290600-
/O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
350 PM CST SUN FEB 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS
  EVENING THEN BACKING SOUTHWEST 10 TO 20 KNOTS AFTER MIDNIGHT.
  SOUTHWEST WINDS TO 30 KNOTS EXPECTED ON MONDAY...WITH A FEW GALE FORCE
  GUSTS POSSIBLE THROUGH MONDAY MORNING.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-290600-
/O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
350 PM CST SUN FEB 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS 
  EVENING THEN BACKING WEST 10 TO 15 KNOTS AFTER MIDNIGHT. 
  SOUTHWEST WINDS 15 TO 25 KNOTS EXPECTED ON MONDAY. 

* WAVES...THE HIGHEST WAVES OF 3 TO 5 FEET ARE MOST LIKELY TO 
  OCCUR THIS AFTERNOON INTO THIS EVENING FARTHER SOUTH TOWARDS 
  MANITOWOC AND SHEBOYGAN...AND THEN AGAIN MONDAY AFTERNOON 
  TOWARDS THE NORTH OFF OF WASHINGTON ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
256 
WHUS73 KGRB 290307
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
907 PM CST SUN FEB 28 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY...

.A SERIES OF LOW PRESSURE CENTERS WILL TRACK THROUGH THE WESTERN
GREAT LAKES LATE TONIGHT AND MONDAY. THESE LOWS WILL BRING GUSTY
WINDS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN
THROUGH MONDAY. ALTHOUGH THERE MAY BE A BRIEF LULL IN THE WINDS
AND WAVES FOR A PERIOD TONIGHT... CONDITIONS LOOK TO RAPIDLY
RETURN TO A LEVEL THAT CAN BE HAZARDOUS TO SMALL CRAFT.

LMZ541-291115-
/O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
907 PM CST SUN FEB 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* WINDS...NORTHWEST WINDS 10 TO 20 KNOTS TONIGHT WILL BACK
  SOUTHWEST AFTER MIDNIGHT TO 25 KNOTS. SOUTHWEST WINDS WILL THEN
  QUICKLY INCREASE TO 30 KNOTS EXPECTED MONDAY MORNING...WITH A
  FEW GALE FORCE GUSTS POSSIBLE.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-291115-
/O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
907 PM CST SUN FEB 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* WINDS...NORTHWEST WINDS 10 TO 15 KNOTS TONIGHT WILL BACK WEST
  AFTER MIDNIGHT. SOUTHWEST WINDS WILL THEN QUICKLY INCREASE AGAIN
  MONDAY MORNING TO 15 TO 25 KNOTS.

* WAVES...THE HIGHEST WAVES OF 3 TO 5 FEET ARE MOST LIKELY TO
  OCCUR THIS FARTHER SOUTH TOWARDS MANITOWOC AND SHEBOYGAN...AND
  THEN AGAIN MONDAY AFTERNOON TOWARDS THE NORTH OFF OF WASHINGTON
  ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
670 
WHUS73 KGRB 290939
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CST MON FEB 29 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY...

.A POWERFUL ARCTIC FRONT WILL TRACK THROUGH THE WESTERN GREAT LAKES
THIS MORNING...WITH COLD TEMPERATURES AND VERY GUSTY NORTHWEST
WINDS EXPECTED THROUGH THIS AFTERNOON. GALE FORCE GUSTS TO 40
KNOTS ARE EXPECTED ACROSS NORTHERN LAKE MICHIGAN DURING THIS
TIME...WITH GUSTS AROUND 30 KNOTS FURTHER SOUTH ACROSS THE
NEARSHORE WATERS OF CENTRAL LAKE MICHIGAN. WITH GALE FORCE WINDS
EXPECTED...WILL ISSUE A GALE WARNING FOR THE NEARSHORE WATERS
NORTH OF STURGEON BAY THROUGH THIS AFTERNOON. FURTHER SOUTH A FEW
GALE FORCE GUSTS ARE POSSIBLE...HOWEVER NOT FOR LONG ENOUGH TO
ISSUE A GALE WARNING. THEREFORE WILL STICK WITH THE SMALL CRAFT
ADVISORY SOUTH OF STURGEON BAY THROUGH THIS AFTERNOON. WINDS AND
WAVES ARE EXPECTED TO FALL BELOW HEADLINE CRITERIA LATE THIS
AFTERNOON...AND REMAIN THERE THROUGH AT LEAST TUESDAY NIGHT.

LMZ541-291745-
/O.UPG.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/
/O.NEW.KGRB.GL.W.0005.160229T0939Z-160229T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
339 AM CST MON FEB 29 2016

...GALE WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WEST WINDS TO 30 KTS VEERING NORTHWEST MID-DAY. GUSTS
  TO 40 KTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-291745-
/O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
339 AM CST MON FEB 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS...SOUTHWEST WINDS TO 30 KTS VEERING NW MID-DAY...THEN
  BECOMING NORTH 10 TO 20 KTS EARLY IN THE AFTERNOON.

* WAVES...2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
357 
WHUS73 KGRB 291507
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
907 AM CST MON FEB 29 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY...

.A POWERFUL ARCTIC FRONT IS TRACKING THROUGH THE WESTERN GREAT
LAKES THIS MORNING...CARRYING COLD TEMPERATURES AND VERY GUSTY
NORTHWEST WINDS WITH IT. GALE FORCE GUSTS TO 40 KNOTS ARE
EXPECTED ACROSS NORTHERN LAKE MICHIGAN AFTER THE FRONT PASSES THIS
MORNING INTO THE AFTERNOON...WITH GUSTS AROUND 30 KNOTS FARTHER
SOUTH ACROSS THE NEARSHORE WATERS OF CENTRAL LAKE MICHIGAN. A FEW
GALE FORCE GUSTS ARE POSSIBLE IN THIS AREA AS WELL...BUT NOT AS
STRONG OR AS FREQUENTLY AS IN THE GALE WARNING AREA. WINDS AND
WAVES ARE EXPECTED TO DIMINISH LATER THIS AFTERNOON.

LMZ541-292200-
/O.CON.KGRB.GL.W.0005.000000T0000Z-160229T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
907 AM CST MON FEB 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

* WINDS...WEST WINDS TO 30 KTS VEERING NORTHWEST MID-DAY. GUSTS 
  TO 40 KTS. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-292200-
/O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
907 AM CST MON FEB 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS...SOUTHWEST WINDS TO 30 KTS VEERING NW MID-DAY...THEN 
  BECOMING NORTH 10 TO 20 KTS EARLY IN THE AFTERNOON. 

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 3:36 AM CST, 8 minutes earlier.

Area forecast discussion, Feb 28, 3:36 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
336 AM CST SUN FEB 28 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 336 AM CST SUN FEB 28 2016

A LOW PRESSURE SYSTEM WILL TRACK THROUGH CENTRAL WISCONSIN
TODAY...BRINGING A BLAST OF COLD AIR IN BEHIND IT DURING THE
AFTERNOON AND EVENING HOURS. THE MAIN QUESTION TODAY WILL BE
PRECIPITATION TYPE AS THE SOUTHERN CWA WILL BE ON THE WARM SIDE OF
THIS LOW WITH MAINLY RAIN...WITH AREAS TO THE NORTH BEING ON THE
COLD SIDE AND SEEING MAINLY SNOW. DESPITE THE COLDER TEMPERATURES
TO THE NORTH...MOISTURE WILL BE CONFINED TO THE LOW LEVELS EARLY
ON DURING THE EVENT...MEANING FREEZING DRIZZLE AND OR FREEZING
RAIN IS EXPECTED THIS MORNING UNTIL DEEPER MOISTURE CAN ARRIVE IN
THE MID LEVELS AS THE LOW TRACKS THROUGH THE REGION. GIVEN HOW
WARM TEMPERATURES WERE TODAY THE FREEZING PRECIPITATION THIS
MORNING IS NOT EXPECTED TO BE VERY IMPACTFUL...AS MOST OF THIS
PRECIPITATION IS EXPECTED TO FALL AFTER THE SUN HAS
RISEN...LESSENING THE CHANCES OF A FROZEN ROAD SURFACE. ONCE THE
CHANGEOVER TO SNOW HAS OCCURRED...ONLY 1 TO 2 INCHES OF SNOW IS
EXPECTED ACROSS THE FAR NORTH...WITH MAYBE A LIGHT DUSTING FARTHER
SOUTH WITH A MUCH LATER CHANGEOVER IF ANY SNOW AT ALL.

DESPITE A MILD START TO THE MORNING...TEMPERATURES ARE EXPECTED TO
FALL DURING THE LATE MORNING AND INTO THE AFTERNOON HOURS BEHIND
THIS DEPARTING LOW. HIGHS TODAY WILL GENERALLY BE AROUND 30 ACROSS
THE NORTH...WITH LOWER TO MIDDLE 40S EXPECTED FURTHER SOUTH IN THE
WARM SECTOR.

TEMPERATURES BEHIND THIS SYSTEM ARE EXPECTED TO BE COLDER...WITH
LOWS TONIGHT DROPPING TO AROUND 20 IN NORTH CENTRAL
WISCONSIN...WITH MIDDLE TO UPPER 20S ACROSS CENTRAL AND EAST
CENTRAL WISCONSIN. HOWEVER JUST AS THIS LOW DEPARTS TO THE
EAST...ANOTHER ONE IS EXPECTED TO TRACK THROUGH THE NORTHERN
GREAT LAKES LATER TONIGHT AND INTO MONDAY...BRINGING A REINFORCING
SHOT OF COLD AIR TO THE WESTERN GREAT LAKES REGION AS A COLD FRONT
DROPS SOUTH QUICKER THAN PREVIOUSLY EXPECTED. THIS BLAST OF COLD
AIR AND QUICKER ARRIVAL OF THE COLD FRONT WILL KEEP TEMPERATURES
ON MONDAY MUCH LOWER THAN PREVIOUSLY FORECAST...WITH HIGHS LIMITED
TO THE LOWER TO MIDDLE 20S ACROSS NORTH CENTRAL WISCONSIN...WITH
MIDDLE TO UPPER 30S ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN.

THIS LOW WILL ALSO BRING ANOTHER CHANCE FOR SNOW TO THE AREA LATER
TONIGHT AND INTO MONDAY. MOST OF THE SNOW WILL BE LIMITED TO THE
NORTHERN CWA GIVEN THE BETTER LIFT AND MOISTURE AS MODEL SOUNDINGS
SHOW LITTLE IN THE WAY OF DEEP MOISTURE AS THE MAIN SHORTWAVE JUST
GRAZES THE EXTREME NORTHERN PORTION OF THE CWA. THE QUICKER
ARRIVAL OF THE FRONT WILL ALSO MEAN MOST OF THE SNOW WITH THIS
SYSTEM WILL BE OVER BY THE AFTERNOON HOURS. SNOWFALL AMOUNTS ARE
AGAIN EXPECTED TO BE FAIRLY MEAGER...WITH AT BEST 1 TO 2 INCHES
ACROSS THE FAR NORTH...WITH LESSER AMOUNTS IF ANY HEADING FURTHER
SOUTH.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 336 AM CST SUN FEB 28 2016

MID LEVEL FLOW DURING THIS PART OF THE FORECAST SHOULD MAINLY
CONSIST OF A RIDGE OVER WESTERN NOAM AND A BROAD TROUGH FARTHER TO
THE EAST.

THERE IS JUST A SLIGHT CHANCE FOR LIGHT SNOW...A RAIN/SNOW MIX IS
POSSIBLE EARLY MONDAY EVENING...ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN MONDAY NIGHT AND TUESDAY WITH A DEPARTING COLD FRONT AND
A SURFACE LOW FROM THE PLAINS MOVING UP THE OHIO RIVER VALLEY.
MODELS WERE IN GOOD AGREEMENT IN TAKING THIS SYSTEM AND A MID
LEVEL SHORT WAVE WELL TO OUR SOUTH. THERE COULD BE SOME LIGHT LAKE
EFFECT SNOW SHOWERS IN FAR NORTH CENTRAL WISCONSIN THROUGH TUESDAY
MORNING. CURRENTLY THE REST OF THE FORECAST HAS NO MORE THAN
SLIGHT CHANCE POPS INTO THE EARLY PART OF NEXT WEEKEND.

EXPECT BELOW NORMAL TEMPERATURES THROUGHOUT THE UPCOMING WORK
WEEK IN NORTHWEST FLOW ALOFT. LOOKS LIKE A BIT OF A WARM UP BY
NEXT WEEKEND.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1046 PM CST SAT FEB 27 2016

HAVE KEPT LLWS GOING FOR THE MTW TAF SITE THROUGH 12Z/SUN...
BUT REMOVED THE MENTION AT THE OTHER TAF SITES.

A COLD FRONT WILL DROP SOUTH ACROSS THE AREA OVERNIGHT INTO
SUNDAY. HAVE SLOWED DOWN THE ONSET OF PCPN A FEW HOURS DUE TO
VERY DRY AIR IN THE MID-LEVELS OF THE ATMOSPHERE. MIXED PCPN
OR RAIN MAY OCCUR FOR 2-4 HOURS AFTER ONSET BEFORE CHANGING OVER
TO LIGHT SNOW. THE SNOW SHOULD END DURING THE LATE AFTERNOON AND
EVENING. EXPECT MVFR/IFR CONDITIONS WITH THE STEADIER SNOW...WITH
THE WORST CONDITIONS OCCURRING OVER NC/FAR NE WI. SOME MVFR CIGS
MAY LINGER INTO THE EVENING HOURS AFTER THE PCPN ENDS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KURIMSKI
LONG TERM......MG
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Feb 27, 2:51 PM CST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
251 PM CST SAT FEB 27 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
251 PM CST SAT FEB 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A WINTRY MIX IS POSSIBLE ACROSS VILAS COUNTY LATE TONIGHT. THIS
COULD MAKE UNTREATED ROADWAYS SLICK AND CAUSE HAZARDOUS DRIVING
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A WINTRY MIX IS EXPECTED ACROSS NORTH-CENTRAL AND FAR NORTHEAST
WISCONSIN THROUGH MID MORNING ON SUNDAY. A MIX OF SLEET...FREEZING
AND SNOW COULD MAKE UNTREATED ROADWAYS SLICK AND CAUSE HAZARDOUS
DRIVING CONDITIONS. ANY FREEZING RAIN SHOULD END BY LATE MORNING
AS ROAD TEMPERATURES RISE ABOVE FREEZING. AN INCH OR TWO OF SNOW
ACCUMULATION IS EXPECTED BY SUNDAY AFTERNOON ACROSS FAR NORTHERN
WISCONSIN...ESPECIALLY ON GRASSY SURFACES.

THERE IS A CHANCE FOR LIGHT SNOW ON TUESDAY AND WEDNESDAY...
MAXIMUM ACCUMULATION SHOULD REMAIN UNDER TWO INCHES FOR MOST
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SLEET OR FREEZING RAIN...AND
SNOWFALL AMOUNTS OVER AN INCH.

LMZ521-522-541>543-282100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
251 PM CST SAT FEB 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ECKBERG/ML

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.